Citation: Wannaquit. "GHB and Long-term Use: An Experience with GHB (exp1019)". Erowid.org. Oct 16, 2000. erowid.org/exp/1019
I've used GHB for over a year with increasing doses, to the point of a couple of times a day. The symptoms I've notice from the regular use include a loss of that special high that I used to get in the early months of use. Possibly a downregulation of the receptor sites. I quit 3 weeks ago for a 3 month hiaitus. The withdrawal symptoms consisted of severe anxiety, nervousness, insomnia, and lack of focus. Unfortunately, I'm supplementing these withdrawal symptoms with pot and valium. Trading one monkey for another.
The biggest problem I had while using G was severe constipation. It got to the point that I wouldn't go for 2 days and then would resort to using a stool softener to keep it all moving. How pathetic that I would continue to justify using G at the expensive of not being able to move my bowels! After 3 weeks I still notice a loss of energy and positive emotional state, but know this will return to normal when my body gets over it. I just wonder if I have the willpower to just use G on occasion or just quit it altogether. I prefer its overall health benefits to other drugs like X, pot, valium, alcohol, etc. I even used it to workout (on small doses) and had great results, faster running times, leaner muscle. Would love to hear other stories.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.